Alert archive / Wisconsin / Special Marine Warnings in 2014

Special Marine Warning 21, NWS Milwaukee, WI

June 30, 2014

NWS Milwaukee, WI issued this special marine warning at Jun 30, 2014, 5:27 PM CDT. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 5:27 PM CDT (22:27 UTC)
Expired
Jun 30, 2014, 7:15 PM CDT
In force
108 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

The radar

The Milwaukee radar (KMKX), 74 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WHUS53 KMKX 302227
SMWMKX
LMZ643>646-669-671-673-675-010015-
/O.NEW.KMKX.MA.W.0021.140630T2227Z-140701T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN
  WI TO WINTHROP HARBOR IL...

* UNTIL 715 PM CDT

* AT 521 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG 
  THUNDERSTORMS...CAPABLE OF PRODUCING WINDS BETWEEN 40 AND 50 
  KNOTS...LOCATED ALONG A LINE EXTENDING FROM 47 NM WEST OF CEDAR 
  GROVE TO 41 NM WEST OF PLEASANT PRAIRIE...MOVING NORTHEAST AT 40 
  KNOTS.

* LOCATIONS IMPACTED INCLUDE...
  NORTH PT. LT....SHEBOYGAN...PORT WASHINGTON AND WIND PT.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
MONDAY EVENING FOR THE NEARSHORE AND MID-LAKE ZONES FROM SHEBOYGAN 
TO WINTHROP HARBOR ILLINOIS.

LAT...LON 4326 8791 4349 8779 4358 8778 4368 8770
      4387 8773 4388 8746 4383 8709 4339 8715
      4249 8703 4251 8781 4264 8782 4278 8775
      4286 8784 4296 8785 4301 8789 4307 8786
      4313 8790 4318 8788
TIME...MOT...LOC 2221Z 243DEG 40KT 4378 8888 4253 8887 

$$

REM
2 follow-up statements
959 
FZUS73 KMKX 302311
MWSMKX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT MON JUN 30 2014

LMZ643>646-669-671-673-675-010015-
/O.CON.KMKX.MA.W.0021.000000T0000Z-140701T0015Z/
611 PM CDT MON JUN 30 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 715 PM CDT...

FOR THE FOLLOWING AREAS...
LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN WI
TO WINTHROP HARBOR IL...

AT 610 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE 
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS TO 50 KNOTS...LOCATED 
ALONG A LINE EXTENDING FROM 20 NM NORTHWEST OF OOSTBURG TO PLEASANT 
PRAIRIE...MOVING EAST AT 40 KNOTS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WINTHROP HARBOR AROUND 615 PM CDT.
  SHEBOYGAN AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
MONDAY EVENING FOR ALL THE NEARSHORE AND MID-LAKE ZONES FROM 
SHEBOYGAN TO WINTHROP HARBOR ILLINOIS.

LAT...LON 4326 8791 4349 8779 4358 8778 4368 8770
      4387 8773 4388 8746 4383 8709 4339 8715
      4249 8703 4251 8781 4264 8782 4278 8775
      4286 8784 4296 8785 4301 8789 4307 8786
      4313 8790 4318 8788
TIME...MOT...LOC 2310Z 261DEG 40KT 4379 8822 4256 8790 

$$

REM
098 
FZUS73 KMKX 302355
MWSMKX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 PM CDT MON JUN 30 2014

LMZ643>646-669-671-673-675-010015-
/O.CON.KMKX.MA.W.0021.000000T0000Z-140701T0015Z/
655 PM CDT MON JUN 30 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 715 PM CDT...

FOR THE FOLLOWING AREAS...
LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN WI
TO WINTHROP HARBOR IL...

AT 653 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE 
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS TO NEARLY 50 KNOTS... 
LOCATED ALONG A LINE EXTENDING FROM 16 NM NORTHEAST OF SHEBOYGAN TO 
24 NM EAST OF KENOSHA...MOVING EAST AT 45 KNOTS.

THE THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
MONDAY EVENING FOR THE NEARSHORE WATERS FROM SHEBOYGAN TO WIND 
POINT...AND THE MID LAKE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR 
ILLINOIS.

LAT...LON 4326 8791 4349 8779 4358 8778 4368 8770
      4387 8773 4388 8746 4383 8709 4339 8715
      4249 8703 4253 8775 4254 8774 4278 8775
      4286 8784 4296 8785 4301 8789 4307 8786
      4313 8790 4318 8788
TIME...MOT...LOC 2353Z 266DEG 45KT 4390 8741 4254 8726 

$$

REM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jun 30, 2:46 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 2:46 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT MON JUN 30 2014

.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.

NO NEED TO REHASH ALL THE SEVERE WEATHER PARAMETER SUPPORT FOR THE
LINE OF STORMS. IT IS LARGE. THE LINE OF SEVERE STORMS WILL MOVE
THROUGH QUICKLY LATE THIS AFTERNOON AND EVENING. MESOSCALE MODELS
AND REALITY SUGGEST THIS FIRST LINE WILL REACH MADISON BY 430-500
PM AND THE MILWAUKEE AREA BY 6-630 PM. IT WILL BE MOVING ABOUT 50
MPH. THE MAIN FOCUS MAY STAY ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...BUT WE MAY SEE SOME DESCRETE DEVELOP ACROSS THE
NORTH. SOME OF THE MODELS ARE SHOWING A SECONDARY LINE FORMING
QUICKLY IN THE WAKE OF THE FIST ONE...BUT IT TAKES A STEP
SOUTH...SO THAT MAY END UP BEING JUST AN ILLINOIS PROBLEM...OR A
LINE THAT JUST HUGS THE STATE LINE.

WE SHOULD BE ALL CLEAR BY 9 TO 10 PM.

COOLER WEATHER ARRIVES ON TUESDAY IN THE WAKE OF THE COLD FRONT
THATS HELPING TO SUPPORT THESE EVENING STORMS. THE COMBO OF
ENOUGH RESIDULE LOW LEVEL MOISTURE AND COLD TEMPS ALOFT
ASSOCIATED WITH A DIGGING UPPER LEVEL TROF MOVING IN SHOULD BRING
A CHANCE OF SHOWERS OR EVEN A THUNDERSTORM MAINLY TUESDAY
AFTERNOON. THE WESTERLY WINDS WILL BE A LITTLE BREEZY/GUSTY DURING
THE AFTERNOON AS WELL.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

THE UNSEASONBLY LARGE UPPER LEVEL TROF WILL BE MOVING SLOWLY
THROUGH THE AREA WITH A SERIES OF EMBEDDED TROFS ROTATING AROUND
IT. WE/LL CONTINUE TO SEE A CHANCE FOR SHOWERS WITH THE COLD TEMPS
ALOFT COMBINED WITH THE WEAK FORCING FROM THE SHORT WAVES INTO
EARLY WEDNESDAY EVENING. TEMPS THIS PERIOD WILL BE MUCH COOLER
THAN WHAT WE/VE SEEN OVER THE LAST FEW WEEKS. WEDNESDAY HIGHS WILL
STRUGGLE TO GET OUT OF THE 60S WITH ABUNDANT CLOUDINESS EXPECTED.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE AND DRIER AIR ARRIVES. WE SHOULD HAVE NEARLY PERFECT
CONDITIONS FOR ALL THE JULY 4TH ACTIVITIES WITH HIGHS IN THE 70S
AND LOWS IN THE 50S. THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE AREA FRIDAY MORNING.

.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.

THE GFS AND THE ECMWF BEGIN TO SHOW THE UPPER LEVEL FLOW BECOME A
LITTLE MORE ACTIVE OUT OF THE NORTHWEST...BRINGING A FEW WEAK
SHORT WAVES THROUGH. HOWEVER...HIGH PRESSURE IS EXPECTED TO HOLD
TIGHT AT THE SURFACE. SO THERE IS UNCERTAINTY AS TO HOW MUCH IF
ANY SHOWER OR THUNDERSTORM ACTIVITY WE MAY SEE. THE MODELS KICK
OUT LIGHT STUFF...SO IT WON/T LIKELY RUIN ANY OUTDOOR ACTIVITIES
NEXT WEEKEND.

&&

.AVIATION/00Z TAFS/...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH ALL
TAF SITES THIS EVENING. WE COULD SEE WINDS GUST TO 70KTS IN SOME
LOCATIONS. THE STORMS SHOULD REACH MADISON BY AROUND 5 PM AND THE
MILWAUKEE/WAUKESHA/KENOSHA AREAS BY AROUND 6 PM. THE LINE OF
STORMS WILL BE MOVING ABOUT 45KTS. EXPECT THINGS TO IMPROVE
QUICKLY ONCE THE LINE AND THE TRAILING STRATOFORM RAIN CLEARS OUT.
THIS SHOULD OCCUR IN MADISON BY AROUND 02-03Z THIS EVENING AND
MILWAUKEE BY 05Z. LOOK FOR GUSTY WEST WINDS TUESDAY...15 TO 27KTS.

&&

.MARINE...
LOOK FOR WESTERLY WINDS OF 15 TO 25 KNOTS LATER TUESDAY MORNING
CONTINUING INTO THE LATER AFTERNOON HOURS AS COOLER AIR SPILLS
INTO THE REGION IN THE WAKE OF LOW PRESSURE PASSING TO THE EAST.
WINDS WILL SUBSIDE QUICKLY BY EVENING. GIVEN THE OFFSHORE NATURE
OF THE WIND...THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. A
FOOT OR LESS ALONG THE BEACH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
     LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...DAVIS
TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Jun 30, 3:10 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON JUN 30 2014

WIZ046-047-051-052-056>060-062>072-011015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

EXPECT A LINE SEVERE THUNDERSTORMS TO ROLL ACROSS THE AREA BETWEEN 4-
8 PM THIS EVENING.  THIS LINE COULD PRODUCE WIDESPREAD SIGNIFICANT
SEVERE WEATHER...MAINLY SOUTH OF A PORT WASHINGTON TO BEAVER DAM TO
DODGEVILLE LINE.  DAMAGING STRAIGHT-LINE WIND AND ISOLATED TORNADOES
ARE POSSIBLE. LARGE HAIL IS POSSIBLE AS WELL...BUT NOT A LARGE
THREAT AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-011015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BOATERS ARE URGED TO GET OFF THE WATER UNTIL A LINE OF STRONG TO
SEVERE THUNDERSTORMS MOVES THROUGH LATE THIS AFTERNOON AND EVENING.
THE STORMS SHOULD EXIT THE REGION BY 9 TO 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TUESDAY MORNING INTO
THE EARLY EVENING DUE TO BREEZY WEST WINDS. HIGHEST WAVES WILL BE
OUT TOWARD OPEN WATER.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 30, 1:57 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          2 NNE OREGON            42.95N 89.37W
06/29/2014                   DANE               WI   NWS STORM SURVEY

            EF-1 TORNADO. DAMAGE PATH 1.2 MILES...500 YARD MAX PATH
            WIDTH. HALF OF ROOF TORN OFF OF LARGE BARN...PARTIAL ROOF
            TORN OFF OF POLE BARN. NUMEROUS TREES UPROOTED AND
            SNAPPED.

&&

MRC
Local storm report, Jun 30, 4:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TORNADO          2 N DODGEVILLE          42.99N 90.13W
06/29/2014                   IOWA               WI   NWS STORM SURVEY

            NWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED
            NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ
            BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE
            STRUCTURES WITH SIGNIFICANT EF2 DAMAGE.

&&

REM
Local storm report, Jun 30, 4:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     MINERAL POINT           42.86N 90.18W
06/30/2014                   IOWA               WI   LAW ENFORCEMENT

            ELECTRICAL POLES DOWN IN MINERAL POINT.

&&

BHAHN
Local storm report, Jun 30, 4:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     DODGEVILLE              42.96N 90.13W
06/30/2014                   IOWA               WI   LAW ENFORCEMENT

            TREES DOWN FROM LIVINGSTON IN GRANT COUNTY TO DODGEVILLE.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:40 PM CDTSpecial Weather StatementMKXSauk20 min
Jun 29, 9:58 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
Jun 29, 10:09 PM CDTTornado WarningMKXIowa51 min
Jun 29, 10:44 PM CDTTornado Warning Tornado observedMKXDane, Iowa31 min
Jun 29, 11:09 PM CDTSevere Thunderstorm WarningMKXDane51 min
Jun 29, 11:18 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 11:22 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 11:26 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake3 hr
Jun 29, 11:45 PM CDTSpecial Weather StatementMKXRock30 min
Jun 30, 12:00 AM CDTAreal Flood AdvisoryMKXJefferson, Rock3 hr
Jun 30, 12:17 AM CDTSpecial Weather StatementMKXRock28 min
Jun 30, 12:25 AM CDTSpecial Weather StatementMKXOzaukee, Washington35 min
Jun 30, 1:03 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jun 30, 1:27 AM CDTSpecial Marine WarningMKX33 min
Jun 30, 2:23 AM CDTSpecial Weather StatementMKXRock22 min
Jun 30, 10:45 AM CDTRiver Flood WarningMKXRock8 days
Jun 30, 10:45 AM CDTRiver Flood WarningMKXGreen, Rock4 days
Jun 30, 11:04 AM CDTRiver Flood WarningMKXKenosha8 days
Jun 30, 2:45 PM CDTSmall Craft AdvisoryMKX28 hr
Jun 30, 3:50 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jun 30, 4:14 PM CDTTornado WarningMKXIowa31 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 30, 4:42 PM CDTTornado WarningMKXDane, Iowa18 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more49 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac31 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha38 min
Jun 30, 6:00 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha45 min
Jun 30, 6:48 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan42 min

Nearby

Special Marine Warnings in Wisconsin, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.